# SDR SWAA2020082711794

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 73,734 hours, 43,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTICAL DOOR SURROUND DOUBLER DAMAGED. REPAIRED PER SRM 53-10-15-2R-4. SEE ATTACHED SAM 326 FOR WORK IN PROGRESS DETAILS
